Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 383846, 20 pages
http://dx.doi.org/10.1155/2015/383846
Research Article

Modeling Message Queueing Services with Reliability Guarantee in Cloud Computing Environment Using Colored Petri Nets

Jing Li,1,2,3 Yidong Cui,2 and Yan Ma4

1State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2School of Software Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China
3School of Electronic Information Engineering, Qiongzhou University, Sanya 572022, China
4Institute of Network Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 11 October 2014; Revised 30 March 2015; Accepted 2 April 2015

Academic Editor: Antonino Laudani

Copyright © 2015 Jing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li, Yidong Cui, and Yan Ma, “Modeling Message Queueing Services with Reliability Guarantee in Cloud Computing Environment Using Colored Petri Nets,” Mathematical Problems in Engineering, vol. 2015, Article ID 383846, 20 pages, 2015. https://doi.org/10.1155/2015/383846.